American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F11) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Eugene Gutkin and Nicolai Haydn. Topological entropy of generalized polygon exchanges . Bull. Amer. Math. Soc. 32 (1995) 50-56. MR 1273398.
Abstract, references, and article information   
View Article: PDF

[2] Roy Adler and Leopold Flatto. Geodesic flows, interval maps, and symbolic dynamics. Bull. Amer. Math. Soc. 25 (1991) 229-334. MR 1085823.
Abstract, references, and article information   
View Article: PDF

[3] William A. Veech. Dynamics over Teichmüller space. Bull. Amer. Math. Soc. 14 (1986) 103-106. MR 818062.
Abstract, references, and article information   
View Article: PDF

[4] Steven Kerckhoff, Howard Masur and John Smillie. A rational billiard flow is uniquely ergodic in almost every direction. Bull. Amer. Math. Soc. 13 (1985) 141-142. MR 799797.
Abstract, references, and article information   
View Article: PDF

[5] Dave Witte. Rigidity of some translations on homogeneous spaces. Bull. Amer. Math. Soc. 12 (1985) 117-119. MR 766966.
Abstract, references, and article information   
View Article: PDF

[6] S. Hurder and A. Katok. Secondary classes and transverse measure theory of a foliation. Bull. Amer. Math. Soc. 11 (1984) 347-350. MR 752795.
Abstract, references, and article information   
View Article: PDF

[7] D. A. Lind. Entropies and factorizations of topological Markov shifts. Bull. Amer. Math. Soc. 9 (1983) 219-222. MR 707961.
Abstract, references, and article information   
View Article: PDF

[8] Dennis Sullivan. Discrete conformal groups and measurable dynamics. Bull. Amer. Math. Soc. 6 (1982) 57-73. MR 634434.
Abstract, references, and article information   
View Article: PDF

[9] Harry Furstenberg. Poincaré recurrence and number theory. Bull. Amer. Math. Soc. 5 (1981) 211-234. MR 628658.
Abstract, references, and article information   
View Article: PDF

[10] S. G. Dani. Dynamics of horospherical flows. Bull. Amer. Math. Soc. 3 (1980) 1037-1039. MR 585185.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 10 of 10 found      Go to page: 1